×

Found 342 Documents (Results 1–100)

On certain cardinal properties of the \({N}_{\tau}^{\varphi } \)-nucleus of a space \(X\). (English. Russian original) Zbl 1442.54006

J. Math. Sci., New York 245, No. 3, 411-415 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 117-121 (2018).
PDFBibTeX XMLCite
Full Text: DOI

On ordinal invariants in well quasi orders and finite antichain orders. (English) Zbl 1481.03046

Schuster, Peter M. (ed.) et al., Well-quasi orders in computation, logic, language and reasoning. A unifying concept of proof theory, automata theory, formal languages and descriptive set theory. Based on the minisymposium on well-quasi orders: from theory to applications within the Jahrestagung der Deutschen Mathematiker-Vereinigung (DMV), Hamburg, Germany, September 21–25, 2015 and the Dagstuhl seminar 16031 on well quasi-orders in computer science, Schloss Dagstuhl, Germany, January 17–22, 2016. Cham: Springer. Trends Log. Stud. Log. Libr. 53, 29-54 (2020).
MSC:  03E10 03E05 06A06
PDFBibTeX XMLCite
Full Text: DOI arXiv

Minimality conditions in topological groups. (English) Zbl 1308.54002

Hart, K. P. (ed.) et al., Recent progress in general topology III. Based on the presentations at the Prague symposium, Prague, Czech Republic, 2001. Amsterdam: Atlantis Press (ISBN 978-94-6239-023-2/hbk; 978-94-6239-024-9/ebook). 229-327 (2014).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field